MAUDE Adverse Event Report: Thoratec Corporation Thoratec® HeartMate 3® LVAS Implant Kit; Ventricular (Assist) Bypass

Thoratec Corporation Thoratec® HeartMate 3® LVAS Implant Kit; Ventricular (Assist) Bypass
Model Number 106524US
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Arrhythmia (1721); Dyspnea (1816); Fatigue (1849); Nausea (1970); Shock (2072); Vomiting (2144)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the log files were sent for analysis.The patient experienced increasing fatigue over the past few days, with shortness of breath, nausea, and vomiting.Low-flow events on interrogation appeared to correlate with implantable cardioverter-defibrillator (icd) shocks.Device interrogation was pending.The healthcare profession reported concern that the patient may have been experiencing arrhythmias for several days in conjunction with hypovolemia.It appeared that the log file captured some intermittent low flow events on (b)(6) 2026.The calculated flow appears to have fluctuated below the alarm threshold of 2.0 lpm during the events.The log file contained low flow estimates as well as sustained low flow hazard events when the calculated pulsatility index (pi) was dynamic and elevated.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.

Brand Name
Thoratec® HeartMate 3® LVAS Implant Kit
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50897672
Report Number2916596-2026-2919917
Device Sequence Number16130302
Product Code DSQ
UDI-Device Identifier05415067039323
UDI-Public(01)05415067039323(17)271116
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106524US
Device Catalogue Number106524US
Device Lot NumberL00005904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight374 LB
Patient RaceWhite